T Nation

PCT Libido


#1

guys has anyone also felt a low sex drive while on pct? ive taken hcg and am also taking tamoxifen (nolvadex) and I just dont feel horny at all like i did when i was mid cycle. i can get a boner but im just not feelin the flow if ya know what i mean. does this last long after pct? is there any way of countering it? any help would be great thanks because im so depressed about it.


#2

I do 30 mg a day of Nolva with three 6-Oxo every night and never have missed a beat. Even after being "on" (test cyp only) for seven months, that combo worked. I start two weeks after my last shot and go for a month. I continue my cycle Femara (letrozole)at 1.25 mg a day for two weeks after my last shot. I'm 49. I always run low dose HCG weekly during cycles.


#3

this means your endogenous testosterone is not rebounding as quickly as I'm sure you'd like. Be sure that all esters have cleared your system before starting pct, otherwise you're just wasting your time trying to recover.

MK


#4

I'd agree with MK, from now on im not setting a pct start date, instead ill just listen to my body. My last cycle i was using oral and acetate drugs and i still felt "on" 4-5 days after my last injection. If your PCT was correct you should atleast feel your sex drive increasing after 3-4 days of nolva. At the same time dont freak out about it decreased sex drive is normal just stick with your pct